I've been taking trinessa tablets for almost five months now

Patient : I've been taking trinessa tablets for almost five months now. This last period was due to start May 18th, and it didn't start until the 21st. I didn't think too much of it. Then I continued to spot after I finished off the green pills, which I should not be bleeding at all after I finish off the pack. I was spotting, very lightly and once maybe twice a day. I did some research and came to the conclusion that the pills might have been causing a hormonal imbalance, so I stopped taking them on June 5th. The day after I stopped taking them, I started bleeding and cramping severely. It's heavier than my normal menstrual bleeding. Do I need to seek a doctor? I have no history of problems with my uterus, and I am 20 years old.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm writing this post as I need an opinion / help on what to do next as I'm feeling lost. Important notes Symptoms ha...

Q: So about 3 weeks ago I started getting abdominal pain with the severity that it would wake me up at night. It was alm...

Q: I've had pretty badly breakout of canker sores for around 5 years now. And couldn't remember a day when I am free of ...

Q: My husband has a severe case of alcoholic hepatitis. He was in the hospital for three weeks and one week ago he was d...

Q: My mother is 58 years old and she is suffering a lot of pain in her back and legs with numbness, especially the left ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews